# SDR AALA202006169004

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 12,983 hours, 4,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE-OFF ECAM MESSAGE, AFT CARGO DOOR UNSAFE. RETURNED TO DFW. MAX ALT 3000. EMERGENCY DECLARED. REMOVED AND REPLACED AFT CARGO DOOR PROX SENSOR IAW AMM 52-71-12.
